IDEAS home Printed from
   My bibliography  Save this paper

Optimization and Sensitivity Analysis of Computer Similation Models by the Score Function Method


  • Kleijnen, J.P.C.
  • Rubinstein, R.Y.


No abstract is available for this item.

Suggested Citation

  • Kleijnen, J.P.C. & Rubinstein, R.Y., 1995. "Optimization and Sensitivity Analysis of Computer Similation Models by the Score Function Method," Papers 9513, Tilburg - Center for Economic Research.
  • Handle: RePEc:fth:tilbur:9513

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:

    References listed on IDEAS

    1. Rubinstein, Y.R. & Kreimer, J., 1983. "About one Monte Carlo method for solving linear equations," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 25(4), pages 321-334.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. repec:eee:reensy:v:169:y:2018:i:c:p:437-450 is not listed on IDEAS
    2. Tan, S.Y.G.L. & van Oortmarssen, G.J. & Piersma, N., 2000. "Estimting parameters of a microsimulation model for breast cancer screening using the score function method," Econometric Institute Research Papers EI 2000-35/A, Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute.
    3. repec:eee:reensy:v:119:y:2013:i:c:p:305-315 is not listed on IDEAS
    4. repec:eee:reensy:v:107:y:2012:i:c:p:3-15 is not listed on IDEAS
    5. Arsham Hossein, 2007. "Monte Carlo Techniques for Parametric Finite Multidimensional Integral Equations," Monte Carlo Methods and Applications, De Gruyter, vol. 13(3), pages 173-195, August.
    6. Shih, Neng-Hui, 1999. "The sensitivity analysis of binary networks via simulation," European Journal of Operational Research, Elsevier, vol. 114(3), pages 602-609, May.

    More about this item




    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fth:tilbur:9513. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.